Alert archive / Nebraska / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 209, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Jun 30, 2014, 8:13 AM CDT for Garfield County, Holt County, Wheeler County, Nebraska. It was in force for 47 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 30, 2014, 8:13 AM CDT (13:13 UTC)
- Expired
- Jun 30, 2014, 9:00 AM CDT
- In force
- 47 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Garfield County, NE, Holt County, NE, Wheeler County, NE
The radar
The North Platte radar (KLNX), 139 km from the middle of the area, began a volume at 13:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 30, 8:45 AM CDT | TSTM WND DMG | 10 S Ewing, NE | PIVOTS AND POWERLINES DOWN IN KNIEVELS CORNER. TIME IS ESTIMATED. |
| Jun 30, 8:45 AM CDT | TSTM WND GST 60 | 11 Sw Ewing, NE | 4 INCH DIAMETER BRANCHES WERE KNOCKED DOWN. |
| Jun 30, 8:45 AM CDT | HAIL 1 | 11 Sw Ewing, NE | |
| Jun 30, 8:45 AM CDT | NON-TSTM WND GST 60 | 11 Sw Ewing, NE | 4 INCH DIAMETER BRANCHES WERE KNOCKED DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 32 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 30, 1:02 AM CDT | Severe Thunderstorm Watch | SPC | 10 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 1.2 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3311 J/kg
- Mixed-layer CIN
- -20 J/kg
- Mixed-layer LCL
- 690 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 56 m²/s²
- 0-3 km storm-relative helicity
- 169 m²/s²
- Significant tornado parameter
- 1.2
- Supercell composite
- 5.9
The text
As transmitted, in the capitals the NWS used until 2016.
561
WUUS53 KLBF 301313
SVRLBF
NEC071-089-183-301400-
/O.NEW.KLBF.SV.W.0209.140630T1313Z-140630T1400Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
813 AM CDT MON JUN 30 2014
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
GARFIELD COUNTY IN NORTH CENTRAL NEBRASKA...
SOUTHERN HOLT COUNTY IN NORTH CENTRAL NEBRASKA...
WHEELER COUNTY IN NORTH CENTRAL NEBRASKA...
* UNTIL 900 AM CDT
* AT 808 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 9 MILES SOUTH OF ATKINSON TO 6 MILES NORTH OF
BURWELL...AND MOVING EAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
ONEILL...EMMET...CHAMBERS...ERICSON...INMAN...PAGE...BARTLETT...
EWING...SUNFISH LAKE...GABLES...BUFFALO FLATS...GOOSE LAKE STATE
WILDLIFE MANAGEMENT AREA...FOUR CORNERS...CUMMINSVILLE AND KNIEVELS
CORNER.
THIS INCLUDES HIGHWAY 20 BETWEEN MILE MARKERS 293 AND 328.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4179 9923 4193 9923 4251 9912 4248 9830
4176 9829
TIME...MOT...LOC 1313Z 272DEG 40KT 4240 9892 4186 9906
HAIL...1.00IN
WIND...60MPH
$$
BUTTLER3 follow-up statements
910
WWUS53 KLBF 301327
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
827 AM CDT MON JUN 30 2014
NEC071-089-183-301400-
/O.CON.KLBF.SV.W.0209.000000T0000Z-140630T1400Z/
GARFIELD NE-HOLT NE-WHEELER NE-
827 AM CDT MON JUN 30 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WHEELER...
SOUTHERN HOLT AND GARFIELD COUNTIES UNTIL 900 AM CDT...
AT 822 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 11 MILES SOUTHEAST
OF SWAN LAKE...AND MOVING EAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
ONEILL...CHAMBERS...ERICSON...BARTLETT...INMAN...PAGE...EWING...
BUFFALO FLATS...GOOSE LAKE STATE WILDLIFE MANAGEMENT AREA...FOUR
CORNERS...CUMMINSVILLE AND KNIEVELS CORNER.
THIS INCLUDES HIGHWAY 20 BETWEEN MILE MARKERS 293 AND 328.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4179 9923 4193 9923 4251 9912 4248 9830
4176 9829
TIME...MOT...LOC 1326Z 268DEG 53KT 4207 9879
HAIL...1.25IN
WIND...60MPH
$$
BUTTLER261
WWUS53 KLBF 301343
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
843 AM CDT MON JUN 30 2014
NEC071-301353-
/O.CAN.KLBF.SV.W.0209.000000T0000Z-140630T1400Z/
GARFIELD NE-
843 AM CDT MON JUN 30 2014
...THE SEVERE THUNDERSTORM WARNING FOR GARFIELD COUNTY IS
CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.
LAT...LON 4176 9829 4178 9876 4208 9876 4210 9903
4231 9905 4248 9830
TIME...MOT...LOC 1343Z 268DEG 53KT 4223 9839 4184 9859
$$
NEC089-183-301400-
/O.CON.KLBF.SV.W.0209.000000T0000Z-140630T1400Z/
HOLT NE-WHEELER NE-
843 AM CDT MON JUN 30 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WHEELER AND
SOUTHERN HOLT COUNTIES UNTIL 900 AM CDT...
AT 839 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES WEST OF EWING TO ERICSON...AND MOVING EAST AT
60 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
BARTLETT...EWING AND KNIEVELS CORNER.
THIS INCLUDES HIGHWAY 20 BETWEEN MILE MARKERS 313 AND 328.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4176 9829 4178 9876 4208 9876 4210 9903
4231 9905 4248 9830
TIME...MOT...LOC 1343Z 268DEG 53KT 4223 9839 4184 9859
HAIL...1.00IN
WIND...60MPH
$$
BUTTLER243
WWUS53 KLBF 301402
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
902 AM CDT MON JUN 30 2014
NEC089-183-301412-
/O.EXP.KLBF.SV.W.0209.000000T0000Z-140630T1400Z/
HOLT NE-WHEELER NE-
902 AM CDT MON JUN 30 2014
...THE SEVERE THUNDERSTORM WARNING FOR WHEELER AND SOUTHERN HOLT
COUNTIES HAS EXPIRED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA. HOWEVER...HEAVY RAIN IS STILL POSSIBLE WITH THESE
THUNDERSTORMS.
IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A SEVERE
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 11 AM CDT.
LAT...LON 4176 9829 4178 9876 4208 9876 4210 9903
4231 9905 4248 9830
TIME...MOT...LOC 1343Z 268DEG 53KT 4207 9837 4169 9860
$$
BUTTLERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 30, 6:31 AM CDT, 1 hour 42 minutes earlier.
Area forecast discussion, Jun 30, 6:31 AM CDT, 1 hour 42 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 631 AM CDT MON JUN 30 2014 .SYNOPSIS... ISSUED AT 310 AM CDT MON JUN 30 2014 H5 ANALYSIS FROM EARLIER THIS EVENING HAD A NICE CLOSED LOW OVER SOUTHERN MANITOBA WITH BROAD ZONAL FLOW ACROSS THE WESTERN 2/3RDS OF THE CONUS. FURTHER EAST...A RIDGE EXTENDED NWD FROM THE MID ATLANTIC STATES INTO QUEBEC. AS OF 06Z MONDAY...A NICE SHORTWAVE WAS NOTED OVER WRN MONTANA PER WV IMAGERY. A SECONDARY SHORTWAVE WAS PUSHING ACROSS NERN SD OVERNIGHT TONIGHT. FURTHER ALOFT AT H3...A NICE JET STREAK EXTENDED FROM SRN MT...INTO SOUTH DAKOTA TONIGHT. AT THE SURFACE...A WEAK SURFACE TROUGH OF LOW PRESSURE EXTENDED FROM FAR NERN NEBRASKA INTO THE SOUTHERN NEBRASKA PANHANDLE. THUNDERSTORMS HAVE FIRED INVOF THIS FEATURE OVER THE PAST 1 TO 3 HOURS. THIS ACTIVITY HAS BECOME ENHANCED BY THE PRESENCE OF A LOW LEVEL JET...WHICH WAS FOCUSED FROM SWRN INTO CENTRAL NEBRASKA. THE COMBINATION OF THESE TWO FEATURES...AND ABUNDANT DEEP LAYER SHEAR AND STRONG MID LEVEL INSTABILITY...HAS LED SOME SEVERE STORMS OVER THE PAST COUPLE OF HOURS...PARTICULARLY OVER THE EASTERN SANDHILLS...WHERE LARGE HAIL HAS OCCURRED. WEAKER THUNDERSTORMS WERE PRESENT OVER PORTIONS OF SWRN NEBRASKA AND HAVE REMAINED BELOW SEVERE LIMITS. AS OF 3 AM CDT...UNDER MOSTLY CLOUDY SKIES...TEMPERATURES RANGED FROM 63 AT AINSWORTH...TO 75 AT NORTH PLATTE. && .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 310 AM CDT MON JUN 30 2014 THE THREAT FOR THUNDERSTORMS IS EXPECTED TO CONTINUE THROUGH MID MORNING...IN THE CENTRAL AND EASTERN CWA. THE LATEST NAM SOLUTION...CONTINUES TO INDICATE DECENT MID LEVEL CAPE...COMPUTED FROM H750...ALONG WITH NEGATIVE MID LEVEL LI/S...SO THE INSTABILITY WILL CONTINUE TO BE THERE THROUGH THE MORNING HOURS. ADDITIONALLY...A NICE SHORTWAVE WILL LIFT INTO SOUTH DAKOTA THROUGH MID DAY...WHICH WILL AID IN CONVECTIVE DEVELOPMENT OVER CENTRAL AND EASTERN NEBRASKA AND EASTERN SOUTH DAKOTA THROUGH MIDDAY. LATER THIS AFTERNOON...HIGH PRESSURE WILL PUSH INTO CENTRAL AND WESTERN NEBRASKA...FORCING CONVECTION EAST...AND USHERING IN MUCH DRIER BOUNDARY LAYER AIR TO WESTERN AND NORTH CENTRAL NEBRASKA LATE THIS AFTERNOON AND TONIGHT. HIGHS TODAY WILL BE IN THE UPPER 70S IN THE NORTHEAST WHERE CLOUDINESS MAY LINGER INTO THE AFTERNOON HOURS...TO THE LOWER 80S IN THE SOUTHWEST. FOR TONIGHT...DRY AND CLEAR CONDS ARE EXPECTED...THANKS TO HIGH PRESSURE AND MUCH DRIER AIR MOVING INTO THE REGION. TEMPERATURES BY TUESDAY MORNING MAY EVEN REACH THE LOWER 50S ACROSS THE EASTERN PANHANDLE AND WEST CENTRAL NEBRASKA. .LONG TERM...(TUESDAY THROUGH SUNDAY) ISSUED AT 310 AM CDT MON JUN 30 2014 LONG TERM FORECAST FOCUSES AROUND COOLER TEMPS FOR MID WEEK...THEN A WARMING TREND FOR THE WEEKEND. RAIN CHANCES TUESDAY...THEN A BREAK IN THE ACTION UNTIL THE WEEKEND. NORTHWEST FLOW TUESDAY WITH AN UPPER LEVEL LOW NORTH OF THE GREAT LAKES AND A RIDGE ACROSS THE SOUTHWEST. DISTURBANCE ROTATING AROUND THE UPPER LEVEL LOW WILL BRING A CHANCE FOR SHOWERS ACROSS NRN NEB TUESDAY. MODELS DO HAVE NEG LI/S AND CAPE VALUES OF A FEW HUNDRED J/KG...SO DID INCLUDE ISOLD T...ALTHOUGH COULD BE MAINLY ISOLD RW. TUESDAY TEMPS WILL BE BELOW NORMAL WITH 70S ACROSS MOST OF THE AREA...COOLEST WITH THE SHOWERS/CLOUDS ACROSS THE NORTH. RECYCLED COOL AIR CONTINUES FOR TUESDAY NIGHT INTO WEDNESDAY AS HIGH PRESSURE SETTLES OVERHEAD...ALTHOUGH WESTERN RIDGE WILL BEGIN TO EXPAND EASTWARD. A COOL START TO WED IS EXPECTED...WITH LOWER TO MID 50S...THEN REBOUNDING OF TEMPS INTO THE MID TO UPPER 70S. SFC HIGH PRESSURE SLIDES TO THE SE FOR THURS WITH SOUTHERLY FLOW TO BEGIN TO USHER IN WARMER TEMPS. MOISTURE WILL BE SLOWER TO RETURN SO THURSDAY STILL EXPECTED TO BE DRY. THURSDAY NIGHT A LOW LEVEL JET WILL DEVELOP AND MOISTURE RETURN WILL NEED TO BE MONITORED CLOSELY. NOSE OF THE JET COULD PRODUCE AN ISOLATED SHOWER...ALTHOUGH LOW CONFIDENCE AND FORECAST REMAINS DRY FOR NOW. FOR FRIDAY THE FOURTH AND INTO THE WEEKEND...THE UPPER LEVEL RIDGE WILL MOVE ACROSS THE ROCKIES AN ONTO THE PLAINS. HIGHS HAVE TRENDED UPWARD...WITH GUIDANCE NOW IN THE LOWER TO MID 90S. MOISTURE WILL ALSO BE ON THE INCREASE AND THUNDERSTORMS RETURN TO THE FORECAST IN A TYPICAL ACTIVE SUMMER PATTERN. && .AVIATION...(FOR THE 12Z TAFS THROUGH 12Z TUESDAY MORNING) ISSUED AT 630 AM CDT MON JUN 30 2014 EXPECT MVFR CIGS AT THE KLBF TERMINAL THROUGH MID MORNING WITH CLEARING SKIES THERE AFTER. WINDS WILL INCREASE LATER THIS MORNING FROM THE NORTH...AND MAY GUST AS HIGH AS 20 TO 25 KTS THIS AFTERNOON. WINDS WILL DIMINISH THIS EVENING TO UNDER 10 KTS. FOR THE KVTN TERMINAL...BROKEN TO OVERCAST SKIES WILL PERSIST THROUGH THE EARLY AFTERNOON HOURS WITH CIGS RANGING FROM 7000 TO 10000 FT AGL. SKIES WILL GRADUALLY CLEAR TONIGHT. NORTHWESTERLY WINDS WILL INCREASE LATER THIS MORNING AND WILL APPROACH 20 KTS THIS AFTERNOON. SOME GUSTS OF 25 TO 30 KTS ARE POSSIBLE AS WELL. WINDS WILL DIMINISH TO UNDER 15 KTS FROM THE WEST LATER TONIGHT. && .LBF WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...CLB SHORT TERM...CLB LONG TERM...MASEK AVIATION...CLB
Hazardous weather outlook, Jun 30, 5:16 AM CDT, 2 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 516 AM CDT MON JUN 30 2014 NEZ004>010-022>029-035>038-056>059-069>071-094-011030- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 516 AM CDT MON JUN 30 2014 /416 AM MDT MON JUN 30 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TODAY AND TONIGHT. ISOLATED THUNDERSTORMS WILL BE POSSIBLE THIS MORNING MAINLY EAST OF HIGHWAY 83 FROM VALENTINE TO NORTH PLATTE. THERE IS A SMALL THREAT FOR AN ISOLATED SEVERE STORM OVER PORTIONS OF CENTRAL NEBRASKA...OR EAST OF A LINE FROM BRADY...TO BREWSTER...TO O'NEILL. LARGE HAIL WILL BE THE MAIN THREAT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THUNDERSTORMS ARE POSSIBLE TUESDAY...AS WELL AS FRIDAY NIGHT THROUGH SATURDAY NIGHT. AT THIS TIME...WIDESPREAD SEVERE STORMS ARE NOT EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE) CLB
In the hours before
Special weather statement, Jun 30, 3:25 AM CDT, 4 hours 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 325 AM CDT MON JUN 30 2014 NEZ010-300900- HOLT NE- 325 AM CDT MON JUN 30 2014 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HOLT COUNTY UNTIL 400 AM CDT... AT 321 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9 MILES EAST OF CHAMBERS...OR 17 MILES SOUTH OF ONEILL...MOVING EAST AT 50 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... INMAN... PAGE... EWING... KNIEVELS CORNER... THIS INCLUDES HIGHWAY 20 BETWEEN MILE MARKERS 313 AND 328. THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. BUTTLER
Special weather statement, Jun 30, 3:27 AM CDT, 4 hours 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 327 AM CDT MON JUN 30 2014 NEZ029-300915- WHEELER NE- 327 AM CDT MON JUN 30 2014 ...SIGNIFICANT WEATHER ADVISORY FOR WHEELER COUNTY UNTIL 415 AM CDT... AT 326 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR ERICSON...OR 24 MILES EAST OF BURWELL... MOVING EAST AT 50 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... BARTLETT... BUFFALO FLATS... FOUR CORNERS... CUMMINSVILLE... PIBEL LAKE STATE RECREATION AREA... THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND CANYONS...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. BUTTLER
Special weather statement, Jun 30, 6:43 AM CDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 643 AM CDT MON JUN 30 2014 NEZ010-301230- HOLT NE- 643 AM CDT MON JUN 30 2014 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL HOLT COUNTY UNTIL 730 AM CDT... AT 642 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR ONEILL...MOVING EAST AT 45 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... INMAN... PAGE... THIS INCLUDES HIGHWAY 20 BETWEEN MILE MARKERS 296 AND 328. THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. BUTTLER
Special weather statement, Jun 30, 6:52 AM CDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 652 AM CDT MON JUN 30 2014 NEZ010-301230- HOLT NE- 652 AM CDT MON JUN 30 2014 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN HOLT COUNTY UNTIL 730 AM CDT... AT 646 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR INMAN...OR NEAR ONEILL...MOVING EAST AT 50 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... PAGE... THIS INCLUDES HIGHWAY 20 BETWEEN MILE MARKERS 302 AND 328. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. IN ADDITION...THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. BUTTLER
Local storm report, Jun 30, 8:02 AM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
802 AM CDT MON JUN 30 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 AM HAIL 20 N BURWELL 42.07N 99.13W
06/30/2014 E1.00 INCH GARFIELD NE PUBLIC
&&
JGOMEZSpecial weather statement, Jun 30, 8:06 AM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 806 AM CDT MON JUN 30 2014 NEZ009-010-027>029-301345- GARFIELD NE-HOLT NE-LOUP NE-ROCK NE-WHEELER NE- 806 AM CDT MON JUN 30 2014 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN WHEELER...SOUTHEASTERN ROCK...NORTHEASTERN LOUP...SOUTHERN HOLT AND NORTHERN GARFIELD COUNTIES UNTIL 845 AM CDT... AT 803 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING NUMEROUS THUNDERSTORMS...THE STRONGEST OF WHICH WERE LOCATED OVER FAR SOUTHWESTERN HOLT...FAR NORTHEASTERN LOUP...FAR SOUTHEASTERN ROCK AND NORTHERN GARFIELD COUNTY...MOVING EAST AT 40 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... ONEILL... SWAN LAKE... AMELIA... CHAMBERS... EMMET... INMAN... EWING... PAGE... SUNFISH LAKE... GABLES... BUFFALO FLATS... FOUR CORNERS... CUMMINSVILLE... GOOSE LAKE STATE WILDLIFE MANAGEMENT AREA... KNIEVELS CORNER... THIS INCLUDES HIGHWAY 20 BETWEEN MILE MARKERS 290 AND 327. THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND CANYONS...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. BUTTLER
The office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 29, 11:57 PM CDT | Severe Thunderstorm Warning | LBF | Frontier, Hayes, Lincoln | 48 min |
| Jun 30, 12:33 AM CDT | Severe Thunderstorm Warning | LBF | Blaine, Loup | 42 min |
| Jun 30, 1:11 AM CDT | Severe Thunderstorm Warning | LBF | Blaine, Custer, Garfield, Loup | 49 min |
| Jun 30, 1:57 AM CDT | Severe Thunderstorm Warning | LBF | Custer, Garfield, Loup | 18 min |
| Jun 30, 2:15 AM CDT | Severe Thunderstorm Warning | LBF | Garfield, Loup, Wheeler | 45 min |
| Jun 30, 3:43 AM CDT | Severe Thunderstorm Warning | LBF | Wheeler | 17 min |
| Jun 30, 7:03 AM CDT | Severe Thunderstorm Warning | LBF | Holt | 27 min |
| Jun 30, 7:21 AM CDT | Severe Thunderstorm Warning | LBF | Blaine, Brown, Garfield, Holt, Loup, Rock and 1 more | 39 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.